Jump to content

Balance - Sinemet trial


Recommended Posts

Okay so at first I tried 50/12.5 which I took twice for one day, I was feeling sick and had no reaction to the medication and thought it must be due to the sickness, so I waited until I felt better, I took 100/25 this morning and another an hour ago, no effect positive or negative at all so far, which is rather dissapointing considering most other people have taken it and it has been a miracle feeling to them within 20 minutes or so. I will take the same dose 3x a day for the next 2 weeks to see if there is any benefit, otherwise I am going to taper off and try some keppra or something.

Jay1 - Thanks. I am on clonazepam, but I am going to taper off that now as I only have a small amount left and have not been using them as prescribed so I can't get anymore for a while, which is probably a good thing because I'd rather not be using benzos at all, even though they are somewhat effective, only somewhat but nothing else helps (minus alcohol, I don't want to become an alcoholic either though)

1998 - Thanks, I really hope I can respond to this drug soon too as I feel like I'm running out of options and begining to not be able to cope again!

Link to comment
Share on other sites

Jay1 - I've cut the dose back down in half and am taking it 3 times a day now instead. I think the sickness I have been feeling is from the other day when I got a combination of sunstroke and took a few too many drugs to help me sleep, which I think has upset my whole system even til now 5 days later. So that might have something to do with the drug not having much impact. Also I read that you don't respond very much too most drugs, I find this to be the same in my case. Except for opiods (which I do not want to take as the addiction potential is too high) and benzos (Only I have to take rather large doses)

Visual - My visual symptoms are, visual snow, palinopsia, trails and floaters, I would say I have others but they aren't really worth mentioning or don't know the names for some (only because they don't bother me at all, the ones I listed are the annoying ones)

My visual symptoms were what pissed me off in the begining but more so the anxiety is what effects my life the most.

I still haven't felt any effect yet, I will stay on this drug for the next 2 weeks I am thinking and if there is not effect at all I was slowly taper off and look into something else (maybe keppra) although I would like something for the anxiety.

Link to comment
Share on other sites

  • 2 weeks later...

I have stopped the drug about a week ago, my health at the moment isn't the best physically and mentally, I would like to get these under control (get my sleeping pattern, anxiety, eating and exercise) before I start back on this medication so that my body is in a better state and I can gauge the effects of the medication better. Will keep updated.

Link to comment
Share on other sites

  • 3 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.